# SDR HNAA2014081300234

- Difficulty date: August 13, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 64,416 hours, 72,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 64047811
- Part serial: SBY122
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY INOPERATIVE.  R & R BATTERY IAW WC 33-50-05R.
